CBS Fall Schedule: ‘Training Day’ to Premiere Midseason, ‘Bull’ to Air Between 2 ‘NCIS’ Shows

Upfronts 2016: New Kevin James sitcom lands post-“Big Bang Theory” slot on Mondays

Last Updated: May 18, 2016 @ 1:39 PM

In the newly unveiled CBS fall schedule, new drama “Bull” starring Michael Weatherly will air between “NCIS” and “NCIS: New Orleans” on Tuesday nights. Weatherly, an alum of “NCIS,” will play a Dr. Jason Bull in a drama inspired by the early career of Dr. Phil McGraw.

“Training Day,” the new drama starring Bill Paxton and Justin Cornwell based on the Antoine Fuqua film of the same name, will premiere midseason along with the Laverne Cox legal drama “Doubt.”

CBS is also kicking off a new Monday night comedy block with a little help from “Big Bang Theory,” which will again shift to Mondays due to “Thursday Night Football.” The show will serve as a lead-in to the new Kevin James sitcom “Kevin Can Wait.”

Other comedies airing Monday are the Matt LeBlanc sitcom “Man With a Plan” starting in October, followed by “2 Broke Girls” in a new time slot and “The Odd Couple,” also in a new time slot. The block serves as a reunion of sorts, as both LeBlanc and “Odd Couple” star Matthew Perry previously appeared together on “Friends.”

The reboot of “MacGyver” starring Lucas Till and “CSI” alum George Eads will anchor Friday nights. That series tells the origin story of the famously inventive investigator, played by Till.

Read the full schedule below.

MONDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM KEVIN CAN WAIT (N)

8:00-8:30 PM KEVIN CAN WAIT (RTP) (Starting in October)

8:30-9:00 PM MAN WITH A PLAN (N) (Starting in October)

9:00-9:30 PM 2 BROKE GIRLS (NTP)

9:30-10:00 PM THE ODD COUPLE (NTP)

10:00-11:00 PM SCORPION (NTP)

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM BULL (N)

10:00-11:00 PM NCIS: NEW ORLEANS (NTP)

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CODE BLACK

THURSDAY

8:00-11:00 PM, ET/ NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 15)

8:00-8:30 PM THE BIG BANG THEORY (RTP) (Starting Oct. 27)

8:30-9:00 PM THE GREAT INDOORS (N) (Starting Oct. 27)

9:00-9:30 PM MOM (Starting Oct. 27)

9:30-10:00 PM LIFE IN PIECES (NTP) (Starting Oct. 27)

10:00-11:00 PM PURE GENIUS (N) (Starting Oct. 27)

FRIDAY

8:00-9:00 PM MACGYVER (N)

9:00-10:00 PM HAWAII FIVE-0

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM NCIS: LOS ANGELES (NTP)

9:00-10:00 PM MADAM SECRETARY (NTP)

10:00-11:00 PM ELEMENTARY

Keep
Reading...

Looks like you’re enjoying reading
Keep reading by creating
a free account or logging in.